# SDR MASA2011061302993

- Difficulty date: June 11, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 16,473 hours, 13,256 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE FROM AREA OF COFFEEMAKER- RT COFFEEMAKER SMELLS OF SMOKE, PULLED AND COLLARD CIRCUIT BREAKER.  R & R COFFEEMAKER
